P2-Connectedness in L-Topological Spaces
Author(s):
Abstract:
In this paper, a certain new connectedness of L-fuzzy subsets in L-topological spaces is introduced and studied by means of preclosed sets. It preserves some fundamental properties of connected set in general topology. Especially the famous K. Fan’s theorem holds.
Language:
English
Published:
Iranian journal of fuzzy systems, Volume:2 Issue:1, 2005
Page:
29
magiran.com/p494200  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!